# SDR FDEA2020072301587

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Line
- Condition: Corroded
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FWD RT WET AREA, CORROSION AT O2 LINE FEED THROUGH STA 375 RBL 37 REMOVED O2 LINE IAW AMM 53-11-00-2 AND 20-11-00-2. REMOVED O2 PLATE IAW SRM 51-40-  02. FABRICATED NEW O2 PLATE IAW DWG 3516 REV -. INSTALLED NEW O2 PLATE IAW DWG 3516 REV - AND SRM 51-40-02. REINSTALLED AND LEAK CHECKED O2 LINE   IAW AMM 35-11-00-2 AND 20-11-00-2.
